Free Access
Volume 16, 2012
Page(s) 306 - 323
Published online 16 July 2012
  1. J. Aaronson, An introduction to infinite ergodic theory, in Math. Surveys Monogr., Amer. Math. Soc. Providence, RI 50 (1997).
  2. J. Aaronson and M. Keane, The visits to zero of some deterministic random walks. Proc. London Math. Soc. 44 (1982) 535–553. [CrossRef] [MathSciNet]
  3. L. Ambrosio and A. Pratelli, Existence and stability results in the L1-theory of optimal transportation, CIME Course Lect. Notes Math. 1813 (2003) 123–160. [CrossRef]
  4. M. Beiglböck, M. Goldstern, G. Maresh and W. Schachermayer, Optimal and better transport plans. J. Funct. Anal. 256 (2009) 1907–1927. [CrossRef] [MathSciNet]
  5. M. Beiglböck, C. Léonard and W. Schachermayer, A general duality theorem for the Monge–Kantorovich transport problem. Submitted (2009).
  6. M. Beiglböck, C. Léonard and W. Schachermayer, On the duality of the Monge–Kantorovich transport problem, in Summer school on optimal transport. Séminaires et Congrès, Société Mathématique de France, Institut Fourier, Grenoble (2009)
  7. Y. Brenier, Polar factorization and monotone rearrangement of vector-valued functions. Comm. Pure Appl. Math. 44 (1991) 375–417. [NASA ADS] [CrossRef] [EDP Sciences] [MathSciNet] [PubMed]
  8. M. Beiglböck and W. Schachermayer, Duality for Borel measurable cost functions. Trans. Amer. Math. Soc. 363 (2011) 4203–4224. [CrossRef] [MathSciNet]
  9. Probabilités, I (Univ. Rennes, Rennes, 1976). Exp. No. 5, Dépt. Math. Informat., Univ. Rennes, Rennes (1976) 7.
  10. L. Cafarelli and R.J. McCann, Free boundaries in optimal transport and Monge–Ampere obstacle problems. Ann. of Math. 171 (2010) 673–730. [CrossRef] [MathSciNet]
  11. A. de Acosta, Invariance principles in probability for triangular arrays of B-valued random vectors and some applications. Ann. Probab. 10 (1982) 346–373. [CrossRef] [MathSciNet]
  12. L. Decreusefond, Wasserstein distance on configuration space. Potential Anal. 28 (2008) 283–300. [CrossRef] [MathSciNet]
  13. L. Decreusefond, A. Joulin and N. Savy, Upper bounds on Rubinstein distances on configuration spaces and applications. Commun. Stochastic Anal. 4 (2010) 377–399.
  14. R.M. Dudley, Probabilities and metrics, Convergence of laws on metric spaces, with a view to statistical testing, No. 45. Matematisk Institut, Aarhus Universitet, Aarhus. Lect. Notes Ser. (1976).
  15. R.M. Dudley, Real analysis and probability, Cambridge University Press, Cambridge. Cambridge Studies in Adv. Math. 74 (2002). Revised reprint of the 1989 original.
  16. X. Fernique, Sur le théorème de Kantorovich-Rubinstein dans les espaces polonais in Seminar on Probability, XV (Univ. Strasbourg, Strasbourg, 1979/1980) (French). Lect. Notes Math. 850 (1981) 6–10. [CrossRef]
  17. A. Figalli, The optimal partial transport problem. Arch. Rational Mech. Anal. 195 (2010) 533–560. [CrossRef] [MathSciNet]
  18. D. Feyel and A.S. Üstünel, Measure transport on Wiener space and the Girsanov theorem. C. R. Math. Acad. Sci. Paris 334 (2002) 1025–1028. [CrossRef] [MathSciNet]
  19. D. Feyel and A.S. Üstünel, Monge-Kantorovitch measure transportation and Monge–Ampère equation on Wiener space. Probab. Theory Relat. Fields 128 (2004) 347–385. [CrossRef]
  20. D. Feyel and A.S. Üstünel, Monge-Kantorovitch measure transportation, Monge–Ampère equation and the Itô calculus, in Stochastic analysis and related topics in Kyoto. Adv. Stud. Pure Math. Math. Soc. Japan 41 (2004) 49–74.
  21. D. Feyel and A.S. Üstünel, Solution of the Monge-Ampère equation on Wiener space for general log-concave measures. J. Funct. Anal. 232 (2006) 29–55. [CrossRef] [MathSciNet]
  22. N. Gaffke and L. Rüschendorf, On a class of extremal problems in statistics. Math. Operationsforsch. Statist. Ser. Optim. 12 (1981) 123–135. [CrossRef] [MathSciNet]
  23. W. Gangbo and R.J. McCann, The geometry of optimal transportation. Acta Math. 177 (1996) 113–161. [CrossRef] [MathSciNet]
  24. L.V. Kantorovich, On the translocation of masses. C. R. (Dokl.) Acad. Sci. URSS 37 (1942) 199–201.
  25. L.V. Kantorovič and G.Š. Rubinšteĭn, On a space of completely additive functions. Vestnik Leningrad. Univ. 13 (1958) 52–59. [MathSciNet]
  26. H. Kellerer, Duality theorems for marginal problems. Z. Wahrscheinlichkeitstheorie Verw. Gebiete 67 (1984) 399–432. [CrossRef] [MathSciNet]
  27. C. Léonard, A saddle-point approach to the Monge–Kantorovich transport problem. ESAIM : COCV 17 (2011) 682–704. [CrossRef] [EDP Sciences]
  28. R. McCann, Existence and uniqueness of monotone measure-preserving maps. Duke Math. J. 80 (1995) 309–323. [CrossRef] [MathSciNet]
  29. T. Mikami, A simple proof of duality theorem for Monge–Kantorovich problem. Kodai Math. J. 29 (2006) 1–4. [CrossRef] [MathSciNet]
  30. T. Mikami and M. Thieullen, Duality theorem for the stochastic optimal control problem. Stoch. Proc. Appl. 116 (2006) 1815–1835. [CrossRef]
  31. D. Ramachandran and L. Rüschendorf, A general duality theorem for marginal problems. Probab. Theory Relat. Fields 101 (1995) 311–319. [CrossRef]
  32. D. Ramachandran and L. Rüschendorf, Duality and perfect probability spaces. Proc. Amer. Math. Soc. 124 (1996) 2223–2228. [CrossRef] [MathSciNet]
  33. M. Reed and B. Simon, Methods of Modern Mathematical Physics, I : Functional Analysis. Academic Press (1980).
  34. L. Rüschendorf, On c-optimal random variables. Stat. Probab. Lett. 27 (1996) 267–270. [CrossRef] [MathSciNet]
  35. K. Schmidt, A cylinder flow arising from irregularity of distribution. Compositio Math. 36 (1978) 225–232. [MathSciNet]
  36. W. Schachermayer and J. Teichman, Characterization of optimal transport plans for the Monge–Kantorovich problem. Proc. Amer. Math. Soc. 137 (2009) 519–529. [CrossRef] [MathSciNet]
  37. A. Szulga, On minimal metrics in the space of random variables. Teor. Veroyatnost. i Primenen. 27 (1982) 401–405. [MathSciNet]
  38. A.S. Üstünel, A necessary, and sufficient condition for invertibility of adapted perturbations of identity on Wiener space. C. R. Acad. Sci. Paris, Ser. I 346 (2008) 897–900. [CrossRef]
  39. A.S. Üstünel and M. Zakai, Sufficient conditions for the invertibility of adapted perturbations of identity on the Wiener space. Probab. Theory Relat. Fields 139 (2007) 207–234. [CrossRef]
  40. C. Villani, Topics in Optimal Transportation, in Graduate Studies in Mathematics. Amer. Math. Soc., Providence RI 58 (2003).
  41. C. Villani, Optimal Transport, Old and New, in Grundlehren der mathematischen Wissenschaften. Springer 338 (2009).

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.